Deep search:Searching for "Integer programming" in 'KEYWORDGot 4 items.
index Title
1One-parameter quasi-filled function algorithm for nonlinear integer programming
Author(s):SHANG You-lin, HAN Bo-shun  Clicked:3318  Download:1225  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.4 P.305~310  DOI:10.1631/jzus.2005.A0305
2Two-parameters quasi-filled function algorithm for nonlinear integer programming
Author(s):WANG Wei-xiang, SHANG You-lin, ZHA...  Clicked:3207  Download:1266  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.12 P.2083~2087  DOI:10.1631/jzus.2006.A2083
3A time-space network based international transportation scheduling problem incorporating CO2 emi...
Author(s):Yu-dong Xue, Takashi Irohara  Clicked:3442  Download:1276  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2010 Vol.11 No.12 P.927-932  DOI:10.1631/jzus.A1001045
4A virtual network mapping algorithm based on integer programming
Author(s):Bo Lu, Jian-ya Chen, Hong-yan Cui,...  Clicked:2959  Download:1882  Cited:2  <Full Text>
Journal of Zhejiang University Science C  2013 Vol.14 No.12 P.899-908  DOI:10.1631/jzus.C1300120
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE